A 23-year-old female asked:
saliva build up post nasal drip burping often (upset stomach)?
3 doctor answers • 6 doctors weighed in
Family Medicine 29 years experience
Saliva build up?: Are you saying that you are having trouble swallowing your saliva orchard you are producing an increased amount of saliva? If your symptoms are severe, you should be evaluated by a physician. An antihistamine like Allegra or Benadryl (diphenhydramine) should help with the post nasal drip. Good luck!
3890 viewsAnswered >2 years ago
Family Medicine 10 years experience
Many possibilities: This could be due to post-nasal drip, but considering the array of symptoms you describe, there could also be a possibility of GERD (gastroesophageal reglux disease - also known as acid reflux). Consider seeing your doctor to have this examined further. Best wishes.
3890 viewsReviewed >2 years ago
Ophthalmology 26 years experience
The PND may be : Causing your upset stomach. See your doctor to help determine if you have allergies or sinusitis, and what would be safe for you to take. Also, use a couple pillows at night to sleep, so your head is elevated versus flat while you're symptomatic. Drink lots of liquids too, stay away from dairy and sugar. This makes it worse!
3887 viewsReviewed >2 years ago
Last updated Nov 29, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.